Excedrin Migraine & Headache Tablets- Migraine Symptoms Treatment

€8.50

Product Description

Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain relieving medication.

Available Sizes: 20 pack.

How to use:

Adults (18 years and older):

For headache:

The usual recommended dosage is 1 tablet; an additional tablet can be taken, with 4 to 6 hours between doses.

In case of more intense pain, it is possible to take 2 tablets. If needed, an additional 2 tablets can be taken, with 4 to 6 hours between doses.

For migraine:

Take 2 tablets when symptoms appear. If needed an additional 2 tablets can be taken, with 4 to 6 hours between doses.

For both headache and migraine, intake must be limited to 6 tablets in 24 hours.

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • Intake of more than 15mg methotrexate per week.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure.
  • Use in patients with bleeding disorders.

Side effects are rare with this medicine but may cause nausea, cramping and heartburn.

Contains:

Aspirin 250mg

Paracetamol 250mg

Caffeine 65mg